# SDR 08FDEA03750

- Difficulty date: September 6, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 21,511 hours, 11,152 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: R5307008820400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK NR 1 HAS 3 AREAS OF CORROSION BETWEEN FR 74 AND 8 IN AFT OF FR 76 REMOVED LEVEL 1 CORROSION FROM NR 1.  REMOVED DAMAGED SECTION OF SEAT TRACK AND INSTALLED SEAT TRACK SPLICE REPAIR BETWEEN FR 74 AND FR 77 IAW A300-600 SRM 53-10-16, FIG 208, PAGE 247/248.
